MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION INTEGRA MESHED BILAYER WOUND MATRIX SIZE 8X10; DRESSING, WOUND, DRUG

INTEGRA LIFESCIENCES CORPORATION INTEGRA MESHED BILAYER WOUND MATRIX SIZE 8X10; DRESSING, WOUND, DRUG
Catalog Number MWM8101
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
A physician reported a patient with a 4th degree burn on the left lower extremity due to a motor vehicle collision.The initial application of an integra meshed bilayer wound matrix (id mwm8101) was on (b)(6) 2024.A localized infection was present underneath the graft.The matrix was removed on (b)(6) 2024, and reapplied on the same day.Surface area where product did not incorporate: 315 sq cm size of product required to reapply to surface area where product did not incorporate: 800 sq cm.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The integra meshed bilayer wound matrix (id (b)(6)) was not returned for evaluation; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.However, the likely cause is the underlying condition on the patient.Integra lifesciences has process steps and testing in place to mitigate risk and is dedicated to manufacturing safe and effective product.Dhr review did not find any anomalies within the batch record.All manufacturing steps and processes were followed, and all testing met requirements per applicable procedures.There is no indication from the batch record review that the cmc plainsboro production process may have contributed to this complaint.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
INTEGRA MESHED BILAYER WOUND MATRIX SIZE 8X10
Common Device Name
DRESSING, WOUND, DRUG
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION
105 morgan lane
105 morgan lane
plainsboro NJ
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION
105 morgan lane
plainsboro NJ
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19143916
Report Number1121308-2024-00016
Device Sequence Number15443785
Product Code FRO
UDI-Device Identifier10381780032397
UDI-Public10381780032397
Combination Product (Y/N)N
PMA/510(K) Number
K081635
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue NumberMWM8101
Device Lot Number7051082
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date04/19/2024
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown